# SDR TRAX200701307

- Difficulty date: September 4, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 14,833 hours, 12,284 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - FS 280 BULKHEAD HAS CRACK AT RBL 12.0 JUST ABOVE LOWER ANGLE RADIUS.  COMPLIED WITH REO 601R-53-11-171.  REPAIRED PILOTS BULKHEAD AT FS 280 FROM LBL 9.0 TO RBL 9.0 IAW ASA EO 600-53-0090. 13341.  SUPPLEMENTAL - SDR CLOSED 09/14/07.
